Hair Restoration Discussion Forum - By and For Hair Loss Patients
Go Back   Forum By and for Hair Loss Patients > Non Surgical Treatments for Baldness > Hair Loss Drugs

Welcome! This forum has over 180,000 posts and 12,000 before and after photos going back several years. To research a topic or physician, click on "Search" and enter the name.

You are currently a guest with limited access. By joining our FREE community you can post on this forum, reply privately to other members and or create your own profile, blog and photo album. Registration is easy, private and free so Join Today!

If you have any problems with the registration or login process, please contact us. If you are new please visit our FAQ.

Hair Loss Drugs Share your opinions and experiences regarding drugs like Propecia (finasteride), Minoxidil and others.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #111   Top  
Old 10-05-2012, 07:39 AM
Shampoo's Avatar
Senior Member
Honorary Real Hair Club Member
 
Join Date: Dec 2011
Location: Dixie
Posts: 875
Last Online: Today 09:21 AM
Default

Quote:
Originally Posted by Future_HT_Doc View Post
many people are able to order it online without a prescription.
I would never do that!
__________________
Dr. Dow Stough - 1200 Grafts - 1996
Dr. Jerry Wong - 4352 Grafts - August 2012
Reply With Quote
  #112   Top  
Old 12-16-2012, 09:55 AM
Wolf's Avatar
Junior Member
 
Join Date: Dec 2012
Posts: 1
Last Online: 02-07-2013 12:05 AM
Default

I have taken fin for 7 months straight, 1/4 tablet each night , I too have noticed my sex drive has decreased since a year ago.
I am dating hot looking young girls and have trouble getting an erection or maintaining for a while.
The sensation is not like it was, it's as if my mind loves the look of my girls, however my dick is not interested.
I have never smoked,never taken any drugs of any kind, I am healthy, I am not overweight and I have not needed to work since the age of fifty, so I have 90% less stress than I had when I ran my business. I have been going to gym on average of 4 days a week for an hour so I keep fit and my eating habits are a lot better than when I was working.
Yes I am 53, however that should not have any effect.
I have stopped taking fin for around 2 weeks now, however things have not changed.
I return to my sexy girl friend at the end of January, so I hope there will be an improvement.
I pin point it down to Fin, this is the reason I joined this site to get a batter understanding of that horrid medicine.
I get my 2nd transplant end of January, however I will be keeping well away from Fin.
Reply With Quote
  #113   Top  
Old 03-25-2013, 01:06 PM
ano1986's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Oct 2011
Posts: 10
Last Online: 04-04-2013 05:04 AM
Default

i have taking propecia more than one year..the results was exxelent..i stopped loosing hair and my hair is much much better..i have noticed that my sperm gone waterly and the morning erections is very rarely...sometimes during sex i lost my erection...i ask an adrologist and told me to stop it immediattly...i ask an urologist and told me is not a problem..i make anylazes all my hormons is normal but my sperm is a little weak.(i have to say here that i had erection problems and before propecia)
..nothing to concern he told me and that is ok to continue...but i read all these scary side effects and i stopped it for two weeks now...my erections are better and the morning erections start again...the scary thing is that i start to losing many hair again...i really dont know what to do and which doctor i have to believe...any help pls?? if i would know that my side effects are these i can deal with that and defenetly continue propecia...do you think that i can take that risk? sorry i am posting these 3-4 times but i really want an answer..and because i dont know very much how this forum works is it possible to speak with a member ? thank you
Reply With Quote
  #114   Top  
Old 03-25-2013, 01:17 PM
Shampoo's Avatar
Senior Member
Honorary Real Hair Club Member
 
Join Date: Dec 2011
Location: Dixie
Posts: 875
Last Online: Today 09:21 AM
Default

Quote:
Originally Posted by Wolf View Post
I am dating hot looking young girls and have trouble getting an erection or maintaining for a while. The sensation is not like it was, it's as if my mind loves the look of my girls, however my dick is not interested.
I return to my sexy girl friend at the end of January, so I hope there will be an improvement.
Have you experimented with erectile dysfunction medications like viagra, cialis, or levitra?

My older brother who is 62 years old and dating a hot 27 year old hispanic girl he met online recently got a strong dose RX of Viagra....100MG!....which I didn't even realize they made in such high doses....he reports sometimes he takes half and sometimes the entire dose and can go all night long with his new found pleasure.
__________________
Dr. Dow Stough - 1200 Grafts - 1996
Dr. Jerry Wong - 4352 Grafts - August 2012
Reply With Quote
  #115   Top  
Old 03-26-2013, 05:10 PM
gasto's Avatar
Senior Member
Hard Core Real Hair Club Member
 
Join Date: Oct 2007
Posts: 181
Last Online: 10-21-2013 01:23 PM
Default Health first.

If after reading http://en.wikipedia.org/wiki/Hormone_disruptor, you still believe that hormonal disruptors are save, then go to a psychologist.
Reply With Quote
  #116   Top  
Old 11-23-2013, 12:29 AM
abcd0000's Avatar
Senior Member
Guru Real Hair Club Member
 
Join Date: Mar 2013
Posts: 306
Last Online: 04-14-2014 08:50 AM
Default

In about than a month after taking Finasteride, I feel signs of depression kicking in. I do have a lot of stress lately so I cannot be 100% sure it is from Finasteride, but I never responded to stress with this much passivity, dark moods, and overall lack of energy. I lost morning erection and sex drive is slightly lower, but no erectile dysfunction so far. The depressive symptoms bother me the most.
__________________
Aug 3 2013 - 4800 grafts with Dr. Maral

http://www.hairrestorationnetwork.co...-dr-maral.html
Reply With Quote
  #117   Top  
Old 11-23-2013, 12:45 AM
hsrp10's Avatar
Senior Member
Mentor Real Hair Club Member
 
Join Date: Sep 2010
Posts: 649
Last Online: Today 08:09 AM
Default

Made me sleepy and less aggressive, actually increased my sex drive, made my sperm watery, and did nothing for my hair so I stopped 2 years and nine months after being first recommended by HT#1 surgeon.

Also made my scalp more oily. Interestingly enough, HT#1 clinic stopped responding to my mails after I told them I wanted HT#2 and was stopping fin. I am 100% better off without this stuff.
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 01:24 PM.

 

Search Engine Optimization by vBSEO 3.6.0